# SDR CALA2016032400183

- Difficulty date: March 24, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 68,142 hours, 17,463 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE, FLOORBEAM AT STATION 345 HAS CORROSION FROM BL0 - LBL23.  SEE WIP & TASK STEPS FOR WORK PERFORMED.  REPAIRED CABIN FLOORBEAM AT STATION 345, BETWEEN LBL 51.8 & 54.1 IAW SRM 53-00-51 REPAIR 10 & ECRA 5310-06757.
